MathSciNet Relay Station
MathSciNet bibliographic data
MR2077698 53C25 (53B20)
De, U. C.; Ghosh, Gopal Chandra On quasi Einstein manifolds. Period. Math. Hungar. 48 (2004), no. 1-2, 223–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement